# SDR USAA2012031200006

- Difficulty date: March 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, -Y1162.5.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69, -Y1162.5 IAW A320 SRM 53-41-14 FIG 2 ITEM 15A & TYPICAL REPAIR # TR320-2528-10-0011C.
